MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3542625 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
10/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a female patient underwent primary breast augmentation with a 175cc mentor siltex round moderate profile on the left side, and with 200cc mentor siltex round moderate profile on the right side and experienced bilateral breast implant deflation postoperatively.As a result, the patient underwent bilateral explantation and replacement with catalog 3501620; serial number (b)(4) on the left side, and with catalog 3501625; serial number (b)(4) on the right side on (b)(6) 2022.This medwatch report is for the patient¿s right-sided device.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: right deflation.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On may 19, 2022, the mentor failure analysis lab received the device for evaluation.On may 25, 2022, device evaluation was completed.Device evaluation summary: mentor conducted visual inspection and leak testing of the returned device.Visual analysis of the returned sample revealed that the sal siltex rnd diap pkg 200cc breast implant had an area of siltex cracking on the posterior view.In addition, a tear was revealed within the siltex cracking, measuring approximately 0.7 cm.Leak testing was performed, in accordance with mentor procedures, and no additional leak sites were detected during the analysis.The evaluation determined that the cause of the deflation is consistent with normal wear.Siltex cracking is defined as a material separation occurring in the siltex layer and can eventually progress through the shell of siltex devices.Siltex cracking is ultimately a result of high stresses.It should be noted that as part of mentor¿s quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.This supplemental medwatch report is for the patient¿s right-sided device.Manufacturer¿s reference number: (b)(4).